# SDR CA190326020

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S57114282200
- Condition: Cracked
- Location: Fuselage
- Part time: 36,274 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSP, L/H PIKUP ANGLE, P/N S57114282200, FOUND CRACKED. WO 33424191, NR 00008. INSPECTION, TASK CARD 425-535141-SDI-10000-1. PART TO BE REPLACED. (TC# 20190326020)
